# SDR DALA2015081605007

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1174-1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WINDOW RING PAN BETWEEN BS 1174-1193, 1155-1174, AND 1098-1117 AT FWD LOWER CORNER RT SIDE.  RING PAN WAS REPAIRED IAW SRM 53-05, FIG 139, 51-30-2, 51-30-5, 51-10-2, 51-10-4, 51-10-3, PAR 14, 21 AND ER/A 487747-14MA, REV A, ER/A 493648-14MA REV A, SRM 53-05  FIG 122.
